# SDR SWAA2018052322188

- Difficulty date: May 1, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A1500
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INSPAR RIB CRACKED AT STAB STA 120.30, 3RD VERTICAL STIFFENER FROM THE FRONT.  REPAIRED INSPAR RIB IAW SRM.
